BibTeX record journals/tit/YangS17

download as .bib file

@article{DBLP:journals/tit/YangS17,
  author       = {Sheng Yang and
                  Shlomo Shamai Shitz},
  title        = {On the Multiplexing Gain of Discrete-Time {MIMO} Phase Noise Channels},
  journal      = {{IEEE} Trans. Inf. Theory},
  volume       = {63},
  number       = {4},
  pages        = {2394--2408},
  year         = {2017},
  url          = {https://doi.org/10.1109/TIT.2017.2653718},
  doi          = {10.1109/TIT.2017.2653718},
  timestamp    = {Mon, 15 May 2023 16:24:40 +0200},
  biburl       = {https://dblp.org/rec/journals/tit/YangS17.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics